JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Bulletin of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1015-8634 
eISSN :
2234-3016 
Journal DOI :
10.4134/BKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • ON PERIODICIZING FUNCTIONS
  • Naito Toshiki ; Shin Jong-Son ;
  • Bulletin of the Korean Mathematical Society, volume 43, issue 2, 2006, Pages 253~263
  • DOI : 10.4134/BKMS.2006.43.2.253
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • PERFECT CODES ON SOME ORDERED SETS
  • Lee, Jeh-Gwon ;
  • Bulletin of the Korean Mathematical Society, volume 43, issue 2, 2006, Pages 293~297
  • DOI : 10.4134/BKMS.2006.43.2.293
  • Abstract(view)
PDF Download(new window)
8
  • ON INJECTIVITY AND P-INJECTIVITY
  • Xiao Guangshi ; Tong Wenting ;
  • Bulletin of the Korean Mathematical Society, volume 43, issue 2, 2006, Pages 299~307
  • DOI : 10.4134/BKMS.2006.43.2.299
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • Abstract(view)
PDF Download(new window)